SHERP

More Proofs for `Determination of Stability with respect to Positive Orthant for a Class of Positive Nonlinear Systems'

Cited 0 time in webofscience Cited 0 time in scopus
Authors
Shim, Hyungbo; Jo, Nam Hoon
Issue Date
2009-06
Keywords
Nonlinear Control Theory
Description
This is a supplement material for a published article by the authors.
Abstract
In the published paper `Determination of Stability with respect to Positive Orthant
for a Class of Positive Nonlinear Systems,' IEEE Trans. on Automatic Control, vol. 53, no. 5, pp. 1329-1334, 2008, by the authors, some proofs are omitted due to the space limitation of the journal. In this note, we present those omitted proofs.
Language
English
URI
http://hdl.handle.net/10371/5107
Files in This Item:
Appears in Collections:
College of Engineering/Engineering Practice School (공과대학/대학원)Dept. of Electrical and Computer Engineering (전기·정보공학부)Others_전기·정보공학부
  • mendeley

Items in S-Space are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse